RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 75, Number 3, Pages 378–387 (Mi tmf4950)  

Conformal invariance in gauge theories. III. Linear gravitation

R. P. Zaikov


Abstract: The results of the first two parts of the present study are generalized to the case of nonlinear gravitation. Under the assumption that the gauge tensor field of second rank transforms in accordance with a nonprincipal representation of the conformal group it is found that the conformally invariant two-point functions of this field have nonzero transverse part, and a nondegenerate conformally invariant Lagrangian is also constructed. It is shown that in the gauge-invariant sector this theory is identical with ordinary renormalizable linear gravitation. The global symmetry of the effective Lagrangian, which can be used to separate the subspace of transverse states and derive a Ward identity, is discussed.

Full text: PDF file (896 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 75:3, 593–599

Bibliographic databases:

Received: 07.04.1986

Citation: R. P. Zaikov, “Conformal invariance in gauge theories. III. Linear gravitation”, TMF, 75:3 (1988), 378–387; Theoret. and Math. Phys., 75:3 (1988), 593–599

Citation in format AMSBIB
\Bibitem{Zai88}
\by R.~P.~Zaikov
\paper Conformal invariance in gauge theories. III.~Linear gravitation
\jour TMF
\yr 1988
\vol 75
\issue 3
\pages 378--387
\mathnet{http://mi.mathnet.ru/tmf4950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=959722}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 75
\issue 3
\pages 593--599
\crossref{https://doi.org/10.1007/BF01036259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U173000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4950
  • http://mi.mathnet.ru/eng/tmf/v75/i3/p378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:186
    Full text:89
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020